Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes burning sensation while urinating inspite of my type 2 diabetes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Yes I am a 57 year old male this morning as I sat down to do my normal bowel movement as I urinated it burned quite severly during and a short time after during the day normal standing urination was fine I sat down again this evening and felt the same burning sensation not as severe but still there. I take meds for type 2 diabetes lisinopril for hbp with amlodipine also celexa and prevastain I have been on these meds for quite some time nothing new there have a chest cold with some congestion
Posted Mon, 17 Mar 2014 in General Health
Answered by Dr. Sudhir 1 hour later
Brief Answer: Dehydration or mild infection. Detailed Answer: Hello, In view of symptoms there are two possibilities, either it can be dehydration or minor infection.In both cases increase water intake can help you.You can add juices to your regular diet.If symptoms like urethral irritation, increase in frequency of urination , fever or chills develop then you will need to get urine routine analysis done and if there is evidence of infection in that , then you will need course of antibiotics. Hope this helps.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor